| Model Number |
LPG1612 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Emotional Changes (1831); Unspecified Infection (1930); Inflammation (1932); Nerve Damage (1979); Pain (1994); Scar Tissue (2060); Hernia (2240); Nodule (4551); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after implant, the patient experienced pain, swelling, recurrence, inflammation, infection, scarring, nerve damage, mesh failure, mental pain, suffering, disability, impairment, shifting to conditions, defective device, loss of enjoyment of life, adhesions, mesh shifting.Post-operative patient treatment included revision surgery, mesh revision, mesh removal, hernia repair with new mesh, medication.
Additional Manufacturer Narrative
Additional info: a1, b7, d4 (unique identifier (udi) #), g1 & h6 (patient codes, device codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after implant, the patient experienced pain, swelling, recurrence, inflammation, infection, scarring, nerve damage, mesh failure, mental pain, suffering, disability, impairment, defective device, loss of enjoyment of life, adhesions, mesh shifting & lipoma.Post-operative patient treatment included revision surgery, mesh revision, mesh removal, hernia repair with new mesh, medication.